# SDR AALA202511041624

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 22,604 hours, 9,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW EXIT SIGN ON OVER HEAD WAS KNOCKED OFF BY PASSENGER. REINSTALLED EXIT SIGN ON OVERHEAD IN CABIN. OPERATIONAL CHECKS NORMAL. PER AMM 33-51-01-960-802.
